Localization for branching brownian motions in random environment

Yuichi Shiozawa

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We consider a model of branching Brownian motions in random environment associated with the Poisson random measure. We find a relation between the slow population growth and the localization property in terms of the replica overlap. Applying this result, we prove that, if the randomness of the environment is strong enough, this model possesses the strong localization property, that is, particles gather together at small sets.

Original languageEnglish
Pages (from-to)483-497
Number of pages15
JournalTohoku Mathematical Journal
Volume61
Issue number4
DOIs
Publication statusPublished - Dec 2009

Fingerprint

Branching Brownian Motion
Random Environment
Poisson Random Measure
Population Growth
Replica
Randomness
Overlap
Model

Keywords

  • Branching brownian motion
  • Ito's formula
  • Localization
  • Poisson random measure
  • Random environment

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Localization for branching brownian motions in random environment. / Shiozawa, Yuichi.

In: Tohoku Mathematical Journal, Vol. 61, No. 4, 12.2009, p. 483-497.

Research output: Contribution to journalArticle

Shiozawa, Yuichi. / Localization for branching brownian motions in random environment. In: Tohoku Mathematical Journal. 2009 ; Vol. 61, No. 4. pp. 483-497.
@article{f615883fc2da4ff2919f623366bccaf9,
title = "Localization for branching brownian motions in random environment",
abstract = "We consider a model of branching Brownian motions in random environment associated with the Poisson random measure. We find a relation between the slow population growth and the localization property in terms of the replica overlap. Applying this result, we prove that, if the randomness of the environment is strong enough, this model possesses the strong localization property, that is, particles gather together at small sets.",
keywords = "Branching brownian motion, Ito's formula, Localization, Poisson random measure, Random environment",
author = "Yuichi Shiozawa",
year = "2009",
month = "12",
doi = "10.2748/tmj/1264084496",
language = "English",
volume = "61",
pages = "483--497",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "4",

}

TY - JOUR

T1 - Localization for branching brownian motions in random environment

AU - Shiozawa, Yuichi

PY - 2009/12

Y1 - 2009/12

N2 - We consider a model of branching Brownian motions in random environment associated with the Poisson random measure. We find a relation between the slow population growth and the localization property in terms of the replica overlap. Applying this result, we prove that, if the randomness of the environment is strong enough, this model possesses the strong localization property, that is, particles gather together at small sets.

AB - We consider a model of branching Brownian motions in random environment associated with the Poisson random measure. We find a relation between the slow population growth and the localization property in terms of the replica overlap. Applying this result, we prove that, if the randomness of the environment is strong enough, this model possesses the strong localization property, that is, particles gather together at small sets.

KW - Branching brownian motion

KW - Ito's formula

KW - Localization

KW - Poisson random measure

KW - Random environment

UR - http://www.scopus.com/inward/record.url?scp=77649280424&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77649280424&partnerID=8YFLogxK

U2 - 10.2748/tmj/1264084496

DO - 10.2748/tmj/1264084496

M3 - Article

VL - 61

SP - 483

EP - 497

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 4

ER -